MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION LONGFORD ARCHITECT TSH

ABBOTT IRELAND DIAGNOSTICS DIVISION LONGFORD ARCHITECT TSH
Model Number 7K62-30
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information is included.Additional patient details are not available.
 
Event or Problem Description
The customer reported decreased architect thyroid stimulating hormone (tsh) assay results for an (b)(6) female patient.The customer provided sid (b)(6): initial = 0.085 miu/l, repeat = 0.247 miu/l (0.5 to 3.0 miu/l).There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The evaluation of the customer¿s issue included a search for similar complaints, and review of the complaint text, trending data, labeling, and device history records.Trending review determined no trend for the issue for the product.Device history record review on lot 12236ui00 did not show any potential non-conformances, or deviations.Labeling was reviewed and found to adequately address the issue under review.Return testing was not completed as returns were not available.In house testing of panels, which mimic patient samples, was completed using retained samples of the complaint lot 12236ui00.All specifications were met indicating that the lot is performing acceptably.Based on all available information no product deficiency was identified.

Brand Name
ARCHITECT TSH
Common Device Name
TSH
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION LONGFORD
lisnamuck
co. longford
longford N3900
EI  N3900
MDR Report Key10449880
Report Number3005094123-2020-00184
Device Sequence Number19746905
Product Code JLW
UDI-Device Identifier00380740014247
UDI-Public00380740014247
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/22/2021
Device Model Number7K62-30
Device Catalogue Number07K62-30
Device Lot Number12236UI00
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/05/2020
Supplement Date Received by Manufacturer11/25/2020
Initial Report FDA Received Date08/25/2020
Supplement Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, SN (B)(4); ARCHITECT I2000SR ANALYZER; LN 03M74-02, SN (B)(4)
Patient Age81 YR